# SDR DALA2017112208290

- Difficulty date: November 19, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 68,690 hours, 21,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN, FWD SIDE OF BS 1040 LEFT SIDE.   ACCOMPLISHED A REPAIR IAW PRI 563330-14 REV0,1,2 AND ERA 563330-14, REV ORIG.
